MAUDE Adverse Event Report: VERTEBRAL TECHNOLOGIES INC. INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE

VERTEBRAL TECHNOLOGIES INC. INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE
Model Number 9076-12-20-5
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon, through the distributor, reported the c module disengaged.Reoperation was conducted to remove the c module.The remaining modules were left in the disc space.

Brand Name
INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE
Common Device Name
INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
VERTEBRAL TECHNOLOGIES INC.
13845 industrial park blvd
minneapolis MN 55441
MDR Report Key6099789
Report Number3007617183-2016-00002
Device Sequence Number1360293
Product Code MAX
UDI-Device Identifier00819475010113
UDI-Public00819475010113
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K093675
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/31/2020
Device Model Number9076-12-20-5
Device Catalogue Number9076-12-20-5
Device Lot Number150316-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2016
Initial Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FACET SCREWS
Outcome Attributed to Adverse Event Required Intervention;